# SDR ERAA201408250051

- Difficulty date: August 23, 2014
- Submitted: August 25, 2014
- Operation: Air carrier
- Aircraft: N886EA
- Make and model: Dhav DHC8103
- Aircraft serial: 215
- Aircraft time: 36,895 hours, 41,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 61047811
- Part serial: ERA05171406
- Condition: Discharged
- Location: Cabin
- Part time: 457 hours, 479 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LOWER EMER LIGHTS DO NOT WORK.  R & R FWD RT EMER BATTERY PACK ABOVE ROW 1CD.  OPERATIONAL CHECKED GOOD, OK FOR SERVICE.
